# SDR DXTA2023120800216

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N772QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20551
- Aircraft time: 8,841 hours, 4,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Torn
- Location: Main Door
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, A SOUND OF AIR COMING FROM DOOR.  NO CABIN DOOR CASS , INSURED DOOR LEVER DOWN, & DOOR TIGHT. UNABLE TO GET DOOR TO SEAL.  FOUND DOOR SEAL LOOSE FROM UPPER DOOR, SEAL ATTACH TORN.  R & R PAX DOOR SEAL IAW AMM TASK 52-11-29-000-801 REV 38.  INSTALLED NEW SEAL IAW AMM TASK 52-11-29-400-801 REV 38.  C/W SEAL CONTACT TEST IAW AMM 52-11-29-400-801 REV 38, TESTED GOOD.   C/W PRESSURE TEST OF ACFT IAW AMM TASK 21-00-00-862-805 REV 35.  TESTED GOOD, NO LEAKS. REMOVED PANEL 141BL LT AFT LOWER NOSE BAY IAW AMM 52-45-01-000-801 REV 38, INSTALLED 141BL LT AFT NOSE PNL IAW AMM 52-45-01-400-801 REV 38. PERFORMED WEATHER LEAK TEST OF DOOR, NO LEAKS NOTED. PERFORMED IAW AMM TASK 52-11-29-400-801 REV 38.
